RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 1996, Volume 235, Pages 228–234 (Mi znsl3650)  

Semiclassical electron motion and Novikov conjecture

I. A. Dynnikov

Московский государственный университет

Abstract: The structure of nonclosed trajectories of semiclassical electron motion in a crystal in a weak constant and uniform magnetic field of irrationality degree 3 is considered. It is proved that two cases can exist. In the first case the set of energy levels which contain nonclosed trajectories is a closed interval and any regular nonclosed trajectory lies in a finite-wide stripe and comes through it in one direction. In the other case, there is only one energy level containing nonclosed trajectories. Bibl. 5 titles.

Full text: PDF file (338 kB)

English version:
Journal of Mathematical Sciences (New York), 1999, 94:4, 1589–1592

Bibliographic databases:

UDC: 517.9
Received: 20.10.1992
Language:

Citation: I. A. Dynnikov, “Semiclassical electron motion and Novikov conjecture”, Differential geometry, Lie groups and mechanics. Part 15–2, Zap. Nauchn. Sem. POMI, 235, POMI, St. Petersburg, 1996, 228–234; J. Math. Sci. (New York), 94:4 (1999), 1589–1592

Citation in format AMSBIB
\Bibitem{Dyn96}
\by I.~A.~Dynnikov
\paper Semiclassical electron motion and Novikov conjecture
\inbook Differential geometry, Lie groups and mechanics. Part~15--2
\serial Zap. Nauchn. Sem. POMI
\yr 1996
\vol 235
\pages 228--234
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl3650}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1856098}
\zmath{https://zbmath.org/?q=an:0932.58039}
\transl
\jour J. Math. Sci. (New York)
\yr 1999
\vol 94
\issue 4
\pages 1589--1592
\crossref{https://doi.org/10.1007/BF02365205}


Linking options:
  • http://mi.mathnet.ru/eng/znsl3650
  • http://mi.mathnet.ru/eng/znsl/v235/p228

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:82
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020